Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online
Ask a Urologist   »  

Had infection on foreskin of penis. Prescribed cefroximine. Now have pimple. Guide?

DOCTOR OF THE MONTH - Jul 2016
Jul 2016
User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1971
Answered : 9311 Questions
Question
I was communicating with you in USA. You solved my problem in USA

I had a infection in my foreskin of the penis. Doctor gave me penicillin shot and poured a solution on my penis neck and foreskin, cleaned. Gave me cefroximine .
The infection was gone, then another pimple came , he thought it was herpes and told me to take herpes medication VALACYCLOVIR) 500MG 10 TAB and cicloferon cream- 3 times daily

The lump was not gone then i seek your advice , you told me to take the antibiotic
i took it and the lump was gone. i stopped the herpes medication except the cream

Unfortunately the herpes cream has burnt my penis neck and foreskin.
I came to singapore immediately and visited a urologist. He told me the cream which i used has burnt my penis neck and foreskin

He gave me a soap solution which is soothing now to be applied at the penis neck and urogesio tablets given 21 tabs, 3 times daily
But i still have pain on the foreskin when my penis gets erected . Some of the venis is painful

What do suggest?

I have done my medical test for gonorroea, syphillis, herpes , HIV and heptatitis and it was negative in USA. The doctor told me to take a blood test again, HIV is negative, gonorroea, syphillis is negative in singapore as well

He told me incorrect medication was given in USA. The herpes cream given by the doctor has burnt my penis neck and foreskin

I applied coconut oil but the pain was killing me.
Now he gave a soapy solution , it is soothing now but the vein in the foreskin is killing me .

What do you suggest sir?
Posted Tue, 11 Jun 2013 in Urinary and Bladder Problems
 
 
Answered by Dr. P. T. Patil 32 minutes later
Hello
Thanks for writing again.
You have developed allergic reaction of the foreskin to cicloferon cream
.
Now you are using some soap solution for local application.and tab Urogesio .Will you please post me pharmaceutical component of this medicine so that I can make any comment about efficacy of the drug.

You can use topical antibiotic ointment like Neosporin to be applied over foreskin. This ointment has dual action, as antibacterial agent and soothing effect as well.
It will help you in fast recovery .
Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by
 
Follow-up: Had infection on foreskin of penis. Prescribed cefroximine. Now have pimple. Guide? 31 hours later
Sir
i have attached the chemical compnenet-for urogesio tablets
Phenazopyridine -chemical component, after taking this there is no pain in urinating now
 
 
Answered by Dr. P. T. Patil 1 hour later
Hello
Thanks for feedback.
The drug that you have been prescribed is Urinary antiseptic and thereis no harm in continuing it.
It will help to combat infection.
Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by
 
Follow-up: Had infection on foreskin of penis. Prescribed cefroximine. Now have pimple. Guide? 36 hours later
Everything is alright except the foreskin infection i have received tridem cream-antibiotic cream with steriods.No effect
I treid cocnut oil, no effect.
when the penis gets erected, the foreskin is too painful

any suggestion sir?
 
 
Answered by Dr. P. T. Patil 9 minutes later
Hello
Thanks for fresh query,
If the problem of foreskin infection does not subside even after taking antibiotics for a long time consult qualified Urologist to explore whether you need to get circumcised . It will solve your problem permanently.
Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by
 
Follow-up: Had infection on foreskin of penis. Prescribed cefroximine. Now have pimple. Guide? 9 hours later
Dear Sir,

Sorry there is no foreskin infection but the nerves are painful.
Do i still need to go for circumcision?
It will be very painful
the think i am still single not married yet.
the doctor told the nerves are affected beause of the hepres cream i have used.
He was not comfortable in giving me a cream.
i insisted him to do so.
 
 
Answered by Dr. P. T. Patil 3 hours later
Hello
Thanks for fresh query.
It seems that you have developed allergy to the cream that you have used .The pain that you are getting may be due to irritation of nerve endings in foreskin.

Please apply any soothing Jelly like Xylocaine or Novocaine Jelly 2-3 times daily.along with pain killers.
It will get cured in 10 -15 days.
Thanks and Regards.
Dr.Patil
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor